# SDR CA050829005

- Difficulty date: August 24, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 3,815 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Part serial: 2313037
- Condition: Inoperative
- Location: Seat 4e
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AC WAS IN CRUISE WHEN THE CREW WAS ADVISED THAT THE VDU AT SEAT 4E SMOKED.  THE IFE SYSTEM WAS TURNED OFF.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED.  THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
